Statistics Theory and Methods

[1] Confidence intervals for low dimensional parameters in high dimensional linear models

Cun-Hui Zhang Rutgers University Stephanie S. Zhang Columbia University

Statistics Theory and Methods mathscidoc:1806.33002

Distinguished Paper Award in 2018

Journal of the Royal Statistical Society, 76, 217-242, 2014
[ Download ] [ 2018-06-11 09:41:36 uploaded by CHZhang ] [ 1827 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Path-Integral Approach to Bayesian Inference for Inverse Problems Using the Semiclassical Approximation

Josh C. Chang NIH Van M. Savage UCLA Tom Chou UCLA

Information Theory Mathematical Physics Statistics Theory and Methods Theoretical Physics mathscidoc:1702.19001

Distinguished Paper Award in 2017

Journal of Statistical Physics, 157, 582-602, 2014.11
[ Download ] [ 2017-02-14 09:23:44 uploaded by tomchou ] [ 1001 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On consistency and sparsity for sliced inverse regression in high dimensions

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333182

Distinguished Paper Award in 2017

Annals of statistics
[ Download ] [ 2017-01-21 19:31:17 uploaded by qianlin ] [ 951 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Virus classification in 60-dimensional protein space

Yongkun Li Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Kun Tian Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China Changchuan Yin Department of Mathematics, Statistics and Computer Science, The University of Illinois at Chicago, Chicago, IL 60607-7045, USA Rong Lucy He Department of Biological Sciences, Chicago State University, Chicago, IL 60628, USA Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing 100084, PR China

Statistics Theory and Methods mathscidoc:1611.33001

Molecular Phylogenetics and Evolution, 2016, (99), 10, 2016.3
[ Download ] [ 2016-11-26 21:06:35 uploaded by JackLee ] [ 946 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Sparse Sliced Inverse Regression for High Dimensional Data

Qian Lin Harvard University Zhigen Zhao Temple University Jun S. Liu Harvard University

Statistics Theory and Methods mathscidoc:1701.333181

[ Download ] [ 2017-01-21 19:28:11 uploaded by qianlin ] [ 892 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved